The Journal of Evolution Equations (JEE) publishes high-quality, peer-reviewed papers on equations dealing with time dependent systems and ranging from abstract theory to concrete applications.
Research articles should contain new and important results. Survey articles on recent developments are also considered as important contributions to the field.
Particular topics covered by the Journal are:
- Linear and Nonlinear Semigroups
- Parabolic and Hyperbolic Partial Differential Equations
- Reaction Diffusion Equations
- Deterministic and Stochastic Control Systems
- Transport and Population Equations
- Volterra Equations
- Delay Equations
- Stochastic Processes and Dirichlet Forms
- Maximal Regularity and Functional Calculi
- Asymptotics and Qualitative Theory of Linear and Nonlinear Evolution Equations
- Evolution Equations in Mathematical Physics
- Elliptic Operators
J. Evol. Equ.
First published in 2001
1 volume per year, 4 issues per volume
approx. 1200 pages per vol.
Format: 15.5 x 23.5 cm
ISSN 1424-3199 (print)
ISSN 1424-3202 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.82 (2018)
- Examines equations dealing with time dependent systems.
- Coverage ranges from abstract theory to concrete applications.
- features research articles that contain new and important results as well as survey articles on recent developments.
- Wolfgang Arendt,
- Michel Pierre
- Publishing model
- Hybrid. Open Choice – What is this?
- Impact factor: 1.181 (2018)
- Five year impact factor: 1.014 (2018)
- Acceptance to publication: 13 days
- Downloads: 13,593 (2018)